Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Passed menopause, have burning on tongue after taking calcium pills to prevent osteoporosis. How can I avoid this?

I am a post menopausal woman who told to take calcium pills by my OBGYN to stave off osteoporosis . Since I started taking the pills, I ve felt effects similar to burning tongue. I started menopause when I was 50 years old. My tongue symptoms didn t begin until I turned 56 and after I began taking calcium pills. How do I help my tongue symptoms if my doctor keeps telling me to take calcium? It aggravates my tongue to do so.
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
sometimes calcium tablets can cause these type of symptoms,
so you can go for calcium syrup, possibly which will decrease this symptom,
and also you have to take the syrup within one hour of food,
have to take adequate in calcium like milk and milk products,
adequate hydration to be maintained,
once check for any minor cracks over tongue, multivitamins supplementation will reduce this problem.
take care.
Answered: Sun, 15 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor